# SDR SWAA030700

- Difficulty date: March 28, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,294 hours, 56,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT EXTERIOR EMERGENCY EXIT LIGHTS INOP AT OVERWING EXIT AND FWD OF AFT CARGO DOOR.  REMOVED AND REPLACED BATTERY PER MM.
